Skip to main content

Hilbert's Type Linear Operator and Some Extensions of Hilbert's Inequality

Abstract

The norm of a Hilbert's type linear operator is given. As applications, a new generalizations of Hilbert integral inequality, and the result of series analogues are given correspondingly.

[12345678]

References

  1. 1.

    Beckenbach EF, Bellman R: Inequalities. Springer, Berlin, Germany; 1961.

    Google Scholar 

  2. 2.

    Mitrinović DS: Analytic Inequalities. Springer, New York, NY, USA; 1970:xii+400.

    Google Scholar 

  3. 3.

    Hardy GH, Littlewood JE, Pólya G: Inequalities. 2nd edition. Cambridge University Press, Cambridge, UK; 1952:xii+324.

    Google Scholar 

  4. 4.

    Zhang K: A bilinear inequality. Journal of Mathematical Analysis and Applications 2002,271(1):288–296. 10.1016/S0022-247X(02)00104-X

    MathSciNet  Article  MATH  Google Scholar 

  5. 5.

    Yang B, Rassias TM: On a new extension of Hilbert's inequality. Mathematical Inequalities & Applications 2005,8(4):575–582.

    MathSciNet  Article  MATH  Google Scholar 

  6. 6.

    Yang B: On the norm of an integral operator and applications. Journal of Mathematical Analysis and Applications 2006,321(1):182–192. 10.1016/j.jmaa.2005.07.071

    MathSciNet  Article  MATH  Google Scholar 

  7. 7.

    Yang B: On the norm of a Hilbert's type linear operator and applications. Journal of Mathematical Analysis and Applications 2007,325(1):529–541. 10.1016/j.jmaa.2006.02.006

    MathSciNet  Article  MATH  Google Scholar 

  8. 8.

    Kuang JC: Changyong Budengshi. 2nd edition. Hunan Jiaoyu Chubanshe, Changsha, China; 1993:xxvi+794.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Yongjin Li.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Li, Y., Wang, Z. & He, B. Hilbert's Type Linear Operator and Some Extensions of Hilbert's Inequality. J Inequal Appl 2007, 082138 (2008). https://doi.org/10.1155/2007/82138

Download citation

Keywords

  • Linear Operator
  • Integral Inequality
  • Type Linear
  • Series Analogue
\